# SDR DALA2021070603747

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 68,114 hours, 31,401 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3259 R2 CABIN DOOR IND OPEN WHEN CLOSED. CORRECTIVE ACTION: ADUSTED AND TESTED PER A320 AMM 52-71. OPS CK GOOD. (7837049)
